# SDR UALA2011070703359

- Difficulty date: July 5, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,014 hours, 15,083 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rivet
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST - CONSOLE LOOSE (ROCKS) AT 39C.  AISLE ARMREST RIVETS SHEARED.  SECURED ARMREST IN STATIONARY NORMAL POSITION.  SEATS 39A, B, C NOT TO BE OCCUPIED.  PLACARD WITH BLUE 'DO NOT OCCUPY COVERS'.  SEATS IN UPRIGHT STOW POSITION.  SEATS DO NOT INTERFERE WITH ROW 40 A, B, C ACCESS OR TRAY TABLE FUNCTIONS.  REPLACED WORN OUT RIVETS WITH BLIND FASTERNERS.
